Show simple item record

dc.contributor.author Actis, Marcelo Jesús
dc.contributor.author Aimar, Hugo Alejandro
dc.date.available 2018-12-11T18:15:20Z
dc.date.issued 2017-12
dc.identifier.citation Actis, Marcelo Jesús; Aimar, Hugo Alejandro; Approximation of solutions of fractional diffusions in compact metric measure spaces; Birkhauser Verlag Ag; Journal Of Evolution Equations; 17; 4; 12-2017; 1259-1271
dc.identifier.issn 1424-3199
dc.identifier.uri http://hdl.handle.net/11336/66258
dc.description.abstract In this note we prove that the solutions to diffusions associated with fractional powers of the Laplacian in compact metric measure spaces can be obtained as limits of the solutions to particular rescalings of some non-local diffusions with integrable kernels. The abstract approach considered here has several particular and interesting instances. As an illustration of our results, we present the case of dyadic metric measure spaces where the existence of solutions was already been proven in Actis and Aimar (Fract Calc Appl Anal 18(3):762–788, 2015).
dc.format application/pdf
dc.language.iso eng
dc.publisher Birkhauser Verlag Ag
dc.rights info:eu-repo/semantics/restrictedAccess
dc.rights Atribución-NoComercial-CompartirIgual 2.5 Argentina (CC BY-NC-SA 2.5 AR)
dc.rights.uri https://creativecommons.org/licenses/by-nc-sa/2.5/ar/
dc.subject NON-LOCAL DIFFUSIONS
dc.subject FRACTIONAL LAPLACIAN
dc.subject METRIC MEASURE SPACES
dc.subject.classification Matemática Pura
dc.subject.classification Matemáticas
dc.subject.classification CIENCIAS NATURALES Y EXACTAS
dc.title Approximation of solutions of fractional diffusions in compact metric measure spaces
dc.type info:eu-repo/semantics/article
dc.type info:ar-repo/semantics/artículo
dc.type info:eu-repo/semantics/publishedVersion
dc.date.updated 2018-11-16T17:27:38Z
dc.journal.volume 17
dc.journal.number 4
dc.journal.pagination 1259-1271
dc.journal.pais Suiza
dc.journal.ciudad Basilea
dc.description.fil Fil: Actis, Marcelo Jesús. Consejo Nacional de Investigaciones Científicas y Técnicas. Centro Científico Tecnológico Conicet - Santa Fe. Instituto de Matemática Aplicada del Litoral. Universidad Nacional del Litoral. Instituto de Matemática Aplicada del Litoral; Argentina
dc.description.fil Fil: Aimar, Hugo Alejandro. Consejo Nacional de Investigaciones Científicas y Técnicas. Centro Científico Tecnológico Conicet - Santa Fe. Instituto de Matemática Aplicada del Litoral. Universidad Nacional del Litoral. Instituto de Matemática Aplicada del Litoral; Argentina
dc.journal.title Journal Of Evolution Equations
dc.relation.alternativeid info:eu-repo/semantics/altIdentifier/url/http://link.springer.com/article/10.1007/s00028-017-0383-5
dc.relation.alternativeid info:eu-repo/semantics/altIdentifier/doi/https://dx.doi.org/10.1007/s00028-017-0383-5
dc.conicet.fuente individual


Archivos asociados

Icon
Blocked Acceso no disponible

This item appears in the following Collection(s)

Show simple item record

info:eu-repo/semantics/restrictedAccess Excepto donde se diga explícitamente, este item se publica bajo la siguiente descripción: Creative Commons Attribution-NonCommercial-ShareAlike 2.5 Unported (CC BY-NC-SA 2.5)